MathSciNet Relay Station
MathSciNet bibliographic data
MR126886 (23 #A4180) 60.65
Miller, H. D. A convexity property in the theory of random variables defined on a finite Markov chain. Ann. Math. Statist. 32 1961 1260–1270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement